MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP¿ STEERABLE GUIDE CATHETER; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP¿ STEERABLE GUIDE CATHETER; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TSGC0201
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with functional tricuspid regurgitation (tr) and cor triatriatum dexter (ctd) for a triclip procedure.During the procedure, air was observed inside the triclip steerable guide catheter(tsgc) during retraction of dilator.Additional aspiration was performed outside the instruction for use until blood was observed.The device was replaced with another device.The issue persisted and the procedure was terminated.There was no clinically significant delay.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported leak.There is no indication of a product issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
N/a.

Brand Name
TRICLIP¿ STEERABLE GUIDE CATHETER
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23267645
Report Number2135147-2025-05781
Device Sequence Number10102598
Product Code DQY
UDI-Device Identifier05415067047748
UDI-Public(01)05415067047748(17)260805(10)50205R1010
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K241538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2026
Device Model NumberTSGC0201
Device Catalogue NumberTSGC0201
Device Lot Number50205R1010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale